# SDR MWEA050118

- Difficulty date: October 19, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 57,238 hours, 19,614 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 99375846
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED BY LEADING EDGE SLATE CABLE PULLEY BRACKET, DO TO SLAT MAKING CONTACT WITH WORK STAND.  FABRICATED AND INSTALLED DOUBLER.
